# SDR FDKA200611342

- Difficulty date: November 28, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 14,789 hours, 13,488 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6018 BNA-MCO (0540 PHX LCL).  EMERGENCY EXIT AISLE PATH LIGHTING INOP.  MX SECURED LOOSE WIRING AND OPS CHECK NORMAL.
